×

Two applications of dualizing complexes over local rings. (English) Zbl 0326.13004


MSC:

13D99 Homological methods in commutative ring theory
13E05 Commutative Noetherian rings and modules
13H99 Local rings and semilocal rings
13C10 Projective and free modules and ideals in commutative rings
13C15 Dimension theory, depth, related commutative rings (catenary, etc.)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] H. BASS , On the Ubiquity of Gorenstein Rings (Math. Zeit., vol. 82, 1963 , p. 8-28). Zbl 0112.26604 · Zbl 0112.26604
[2] H.-B. FOXBY , On the \mu ’ in a Minimal Injective Resolution (Math. Scand., vol. 29, 1971 , p. 175-186). Article | Zbl 0235.13006 · Zbl 0235.13006
[3] R. HARTSHORNE , Residues and Duality (Lecture Notes in Math., n^\circ 20, Springer-Verlag, 1966 ). Zbl 0212.26101 · Zbl 0212.26101
[4] C. PESKINE et L. SZPIRO , Dimension projective finie et cohomologie locale (Publ. Math. I. H. E. S., vol. 42, 1973 , p. 47-119). Numdam | Zbl 0268.13008 · Zbl 0268.13008
[5] C. PESKINE et L. SZPIRO , Syzygies et Multiplicités (C. R. Acad. Sc., Paris, t. 278, série A, 1974 , p. 1421-1424). Zbl 0281.13004 · Zbl 0281.13004
[6] P. ROBERTS , On Complexes over Local Rings (Thesis, McGill University, Montréal, Québec, Canada, 1974 ).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.